# SDR DALA2018010500159

- Difficulty date: December 28, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 59,402 hours, 32,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP THROWN IN OVERHEAD BINS AT ROW 26.  RE-ATTACHED STRIP.  OPERATION CHECKS GOOD.
